Do depression medications make breasts on a guy?

I've just started taking Welbutrin about 6 months ago. 100mgs in the morning and 100 mgs at lunch. I've noticed that my breasts are getting fuller. I measured around them and below. Looking at the sizing chart; I'm a 42A cup. What is happening in my body?


0|0
5|4

Most Helpful Girl

  • Have you looked at the side effects at all?
    gynecomastia is a side effect

    0|1
    0|0

What Girls Said 4

  • Are you chubby?

    0|0
    0|0
  • Antidepressants are often the cause of weight gain.

    0|0
    0|0
  • You could be gaining weight, I would look up the side effects of the medication.

    0|0
    0|0
  • Yea! Both my brother in laws are on this type of medication and they're getting bigger all over chest, stomach, arms. They're gaining a lot of weight.

    0|0
    0|0

What Guys Said 4

  • Well, conventional antidepressants are known to cause weight gain but Wellbutrin isn't a conventional antidepressant, it's a stimulant. Most people lose weight on it. I certainly did. Strange it would have that effect for you.

    Talk your doctor about getting off of it.

    0|0
    0|0
  • Might be putting on weight - Here is a link on Welbutrin's side effects
    www.cure-your-depression.com/...-side-effects.html

    0|0
    0|0
  • Gynecomastia (man boobs) is listed as a reported but uncommon side effect for Welbutrin.

    0|0
    0|0
  • Hahha lol wow lol

    0|0
    1|0
Loading...